# SDR AALA20140910011

- Difficulty date: September 10, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 47,994 hours, 11,889 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT CREW REPORTED SMOKE FUMES IN THE CABIN.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  FERRIED ACFT FOR FURTHER MX.  REPLACED RT RECIRCULATION FAN & AIR FILTERS.  SYS GND CHECKED NORMAL OPERATION CLOSED.
